Covariant Integral Quantizations and their Applications to Quantum Cosmology

Abstract : We present a general formalism for giving a measure space paired with a separable Hilbert space a quantum version based on a normalized positive operator-valued measure. The latter are built from families of density operators labeled by points of the measure space. We especially focus on group representation and probabilistic aspects of these constructions. Simple phase space examples illustrate the procedure: plane (Weyl-Heisenberg symmetry), half-plane (affine symmetry). Interesting applications to quantum cosmology (“smooth bouncing”) for Friedmann-Robertson-Walker metric are presented and those for Bianchi I and IX models are mentioned.
Type de document :
Article dans une revue
Acta Polytech., 2016, 56 (3), pp.173-179. 〈10.14311/AP.2016.56.0173〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01554992
Contributeur : Inspire Hep <>
Soumis le : lundi 3 juillet 2017 - 18:31:01
Dernière modification le : mercredi 13 février 2019 - 02:11:41

Lien texte intégral

Identifiants

Collections

Citation

Jean-Pierre Gazeau. Covariant Integral Quantizations and their Applications to Quantum Cosmology. Acta Polytech., 2016, 56 (3), pp.173-179. 〈10.14311/AP.2016.56.0173〉. 〈hal-01554992〉

Partager

Métriques

Consultations de la notice

52